# SDR HNAA2011101300333

- Difficulty date: September 22, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,180 hours, 53,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT INBD SEAT RAIL AT STA  X185.00(IN FRONT OF LAV).  REMOVED SECTION OF SEAT RAIL, INSTALLED NEW IAW RD8-53-3074.
